# SDR GTIA050248

- Difficulty date: August 31, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT DENTED STATION XTS 128.000, DENT DIAMETER = 2.0 DEPTH = .048.  LEFT WING, NR 1 SLAT DENT FOUND OUT OF LIMIT.  REPAIRED DENT AREA.  (M)
